# SDR DLL10954161

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corrosion
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG ATTACH RIB FITTING WAS CORRODED AT THE MLG RETRACT ACTUATOR ATTACH FITTING LOCATION.  ATTACH RIB UPPER AND LOWER ACTUATOR ATTACH PAD FASTENER HOLES WERE OVERSIZED.  VERTICAL WEB AND FLANGES HAVE BEEN MACHINED/LOCALLY BLENDED PER DL ERA 272017-14.
